# SDR UHLA2014092900675

- Difficulty date: September 29, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 28,269 hours, 17,422 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RIB 4 AT 341AR.  REPAIRED RIB 4 ON RT HORIZONTAL STAB L/E 341AR.
